Back to Ask the Diabetes Team Ask the Diabetes Team

From Branford, Ontario, Canada:

I was told I had diabetes two days after school was out. Why do I get headaches all the time? Is it good to take aspirin every time?


Your headaches are not necessarily related to diabetes. I would encourage you to discuss this problem with your physician. In addition, children and adolescents should not routinely take aspirin as it is linked to other illnesses in childhood. Rather, I would suggest using Tylenol [acetominophen] or ibuprofen for an over-the-counter pain reliever if needed.


Original posting 5 Oct 2000
Posted to Other Illnesses


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:14
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.